Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aleks_hopethisworks

start of month 4 and still breaking out

Recommended Posts

hello everyone,

My name is aleks...i was on 40mg of accutane for the first 2 months and now ive up'd my dose to 60mg for the last 3 weeks. I will reach the start of month 4 on 8th July. But i still seem to be breaking out in tiny red whiteheads?? Could this be a mini initial breakout from the up'd dose or is accutane not working?

I really quite worried....

Please Write me back

Love aleks xx

Link to comment
Share on other sites

hello everyone,

My name is aleks...i was on 40mg of accutane for the first 2 months and now ive up'd my dose to 60mg for the last 3 weeks. I will reach the start of month 4 on 8th July. But i still seem to be breaking out in tiny red whiteheads?? Could this be a mini initial breakout from the up'd dose or is accutane not working?

I really quite worried....

Please Write me back

Love aleks xx

It depends on the person's skin and severity of acne. It is possible that by upping the dosage, you are experiencing a flare (Accutane pushing it out of your system). Give it at least 5 - 6 months treatment - acne should be less/easing by then. Advise give your Derm a call to discuss concerns.

Best, Shantelle

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×